Continuum 8 @ Rydges on Swanston, 701 Swanston Street Carlton

Sessions | Timetable | Tags | People

Emilly McLeay

Participating in Events:
Fanvids: Meta In Motion Friday 23:00 until Saturday 00:00 (60 Minutes)
The End Of The World Is Just The Beginning Saturday 10:00 until Saturday 11:00 (60 Minutes)
Sue Ann Barber: In Conversation Monday 12:00 until Monday 13:00 (60 Minutes)
Under ConStruction: Fundraising Monday 14:00 until Monday 15:00 (60 Minutes)
Continuum Feedback Panel Monday 15:00 until Monday 16:00 (60 Minutes)